International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064

Found about 2 results

Downloads: 110

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

1072 - 1078

Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj [3] | T. R. K. Kumar [2] | Thirupathi [11]

Share this Article

Downloads: 104

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj [3] | T. R. K. Kumar [2]

Share this Article
Top